Journal of Applied Mathematics and Physics

Volume 1, Issue 5 (November 2013)

ISSN Print: 2327-4352   ISSN Online: 2327-4379

Google-based Impact Factor: 0.63  Citations  

Exact Solution and Conservation Laws for Fifth-Order Korteweg-de Vries Equation

HTML  Download Download as PDF (Size: 166KB)  PP. 49-53  
DOI: 10.4236/jamp.2013.15007    4,339 Downloads   7,124 Views  
Author(s)

ABSTRACT

With the aid of Mathematica, new exact travelling wave solutions for fifth-order KdV equation are obtained by using the solitary wave ansatz method and the Wu elimination method. The derivation of conservation laws for a fifth-order KdV equation is considered.

Cite this paper

Al-Ali, E. (2013) Exact Solution and Conservation Laws for Fifth-Order Korteweg-de Vries Equation. Journal of Applied Mathematics and Physics, 1, 49-53. doi: 10.4236/jamp.2013.15007.

Cited by

No relevant information.

Copyright © 2020 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.